# SDR AU980567

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: NB201819
- Condition: Cracked
- Location: Lt Ywing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING ATTACHMENT ANGLE SUSPECT CRACKED AND MOUNTING BOLTS LOOSE.  FOLLOWING REMOVAL AND INSPECTION, NO CRACK WAS FOUND IN THE ANGLE, HOWEVER, FRETTING WAS FOUND ON THE ANGLE MOUNTING FACES.  CHROMATE JOINING COMPOUND WAS FOUND TO HAVE DRIED OUT.
